zbMATH — the first resource for mathematics

Some questions concerning harmonic measure. (English) Zbl 0792.30005
Dahlberg, B. (ed.) et al., Partial differential equations with minimal smoothness and applications. Proceedings of an IMA Participating Institutions (PI) conference, held Chicago, IL, USA, March 21-25, 1990. New York etc.: Springer-Verlag. IMA Vol. Math. Appl. 42, 89-97 (1992).
This paper discusses a variety of open problems involving the metric properties of harmonic measure (for the Laplacian) on domains in the plane. Most of the problems deal with the relation between harmonic measure and Hausdorff measures and particularly with 1-dimensional measure. There is also a discussion of recent related work by Jones, Makarov, Wolff and the author, among others. The paper ends by discussing some problems involving the geometry of Brownian paths in the plane and the random growth model called diffusion limited aggregation.
For the entire collection see [Zbl 0762.00004].
Reviewer: Ch.J.Bishop

30C35 General theory of conformal mappings
30C55 General theory of univalent and multivalent functions of one complex variable